# SDR SCNA22020617070

- Difficulty date: June 16, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 53,988 hours, 20,936 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Knob
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  FLIGHT DECK DOOR KNOB WILL NOT ROTATE TO UNLOCK POSITION.  RESOLUTION:  PERFOMRED OPS CK OF FLT DECK DOOR CONTROL SWITCH REF AMM 52-51-00.  OPS CK GOOD.  THIS CLEARS MEL 52-17
